American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Juan González-Meneses and Luis Paris. Vassiliev invariants for braids on surfaces. Trans. Amer. Math. Soc. 356 (2004) 219-243. MR 2020030.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Charles L. Hagopian. The fixed-point property for simply connected plane continua. Trans. Amer. Math. Soc. 348 (1996) 4525-4548. MR 1344207.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Sylvain Gervais. Presentation and central extensions of mapping class groups. Trans. Amer. Math. Soc. 348 (1996) 3097-3132. MR 1327256.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] William J. Floyd. Symmetries of planar growth functions. II . Trans. Amer. Math. Soc. 340 (1993) 447-502. MR 1172296.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Robert Cauty. L'espace des arcs d'une surface . Trans. Amer. Math. Soc. 332 (1992) 193-209. MR 1044960.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Robert Cauty. L'espace des pseudo-arcs d'une surface . Trans. Amer. Math. Soc. 331 (1992) 247-263. MR 1040259.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Max Bauer. An upper bound for the least dilatation . Trans. Amer. Math. Soc. 330 (1992) 361-370. MR 1094556.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Max Bauer. Examples of pseudo-Anosov homeomorphisms . Trans. Amer. Math. Soc. 330 (1992) 333-359. MR 1094557.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Francis Bonahon. Earthquakes on Riemann surfaces and on measured geodesic laminations . Trans. Amer. Math. Soc. 330 (1992) 69-95. MR 1049611.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Andrew Haas and Perry Susskind. The connectivity of multicurves determined by integral weight train tracks . Trans. Amer. Math. Soc. 329 (1992) 637-652. MR 1028309.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Klaus Johannson. On surfaces and Heegaard surfaces . Trans. Amer. Math. Soc. 325 (1991) 573-591. MR 1064268.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Robert Cauty. Structure locale de l'espace des r\'etractions d'une surface . Trans. Amer. Math. Soc. 323 (1991) 315-334. MR 994164.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Robert C. Penner. A construction of pseudo-Anosov homeomorphisms . Trans. Amer. Math. Soc. 310 (1988) 179-197. MR 930079.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Lee Mosher. Tiling the projective foliation space of a punctured surface . Trans. Amer. Math. Soc. 306 (1988) 1-70. MR 927683.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Richard Skora. Maps between surfaces . Trans. Amer. Math. Soc. 291 (1985) 669-679. MR 800257.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] John McCarthy. A ``Tits-alternative'' for subgroups of surface mapping class groups . Trans. Amer. Math. Soc. 291 (1985) 583-612. MR 800253.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] R. J. Daverman and J. J. Walsh. Decompositions into codimension-two manifolds . Trans. Amer. Math. Soc. 288 (1985) 273-291. MR 773061.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Ethan D. Bloch. Simplexwise linear near-embeddings of a $2$-disk into ${\bf R}\sp 2$ . Trans. Amer. Math. Soc. 288 (1985) 701-722. MR 776399.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Ethan D. Bloch. Strictly convex simplexwise linear embeddings of a $2$-disk . Trans. Amer. Math. Soc. 288 (1985) 723-737. MR 776400.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Jane Gilman. Determining Thurston classes using Nielsen types . Trans. Amer. Math. Soc. 272 (1982) 669-675. MR 662059.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Dennis Johnson. Quadratic forms and the Birman-Craggs homomorphisms . Trans. Amer. Math. Soc. 261 (1980) 235-254. MR 576873.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Edward M. Brown and Robert Messer. The classification of two-dimensional manifolds . Trans. Amer. Math. Soc. 255 (1979) 377-402. MR 542887.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] V. G. Grove. Transformations of nets . Trans. Amer. Math. Soc. 30 (1928) 483-497. MR 1501441.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] J. W. Alexander. A proof and extension of the Jordan-Brouwer separation theorem . Trans. Amer. Math. Soc. 23 (1922) 333-349. MR 1501206.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Oswald Veblen. Theory on plane curves in non-metrical analysis situs . Trans. Amer. Math. Soc. 6 (1905) 83-98. MR 1500697.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1